# SDR ABXA9600047

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 6AL2V2SNTI
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED NR 3 ENGINE THRUST REVERSER INBOARD SKIN CRACKED AT YN 232.  REPAIRED NR 3 THRUST REVERSER INNER SKIN AND FRAME THAT WAS CRACKED AT YN 232 IAW ABX REA D878-12841MR.
